# SDR QXEA200800967

- Difficulty date: August 31, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 17,657 hours, 17,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C-CHECK, RT INBOARD SEAT TRACK NR 16 IS CORRODED AT X678, AND X683.  BLENDED SEAT TRACK REF RD 8/4-53-884.  FOUND OUT OF LIMITS.  REMOVED TRACK AND INSTALLED NEW TRACK IAW DHC8 400 SRM 51-42-05 AND 51-40-15.
